Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 196, NWS State College, PA

November 1, 201317 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Nov 1, 2013, 5:38 AM EDT for 17 counties in Pennsylvania. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 1, 2013, 5:38 AM EDT (09:38 UTC)
Expired
Nov 1, 2013, 6:30 AM EDT
In force
52 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Centre County, PA, Clinton County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Snyder County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 62 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 1, 5:45 AM EDTTSTM WND DMG2 S Needmore, PATREES AND WIRES DOWN IN THOMPSON TOWNSHIP... SPORADIC DAMAGE ELSEWHERE AROUND COUNTY.
Nov 1, 5:55 AM EDTTSTM WND DMGLoganton, PA4 TREES DOWN
Nov 1, 6:00 AM EDTTSTM WND DMGMifflin, PASEVERAL TREES DOWN AROUND MIFFLIN AND MIFFLINTOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 1, 4:17 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WUUS51 KCTP 010938
SVRCTP
PAC001-027-035-041-043-055-057-061-067-081-087-093-097-099-109-119-
133-011030-
/O.NEW.KCTP.SV.W.0196.131101T0938Z-131101T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 AM EDT FRI NOV 1 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY PENNSYLVANIA...
  CUMBERLAND COUNTY PENNSYLVANIA...
  WESTERN DAUPHIN COUNTY PENNSYLVANIA...
  FRANKLIN COUNTY PENNSYLVANIA...
  FULTON COUNTY PENNSYLVANIA...
  EASTERN HUNTINGDON COUNTY PENNSYLVANIA...
  JUNIATA COUNTY PENNSYLVANIA...
  MIFFLIN COUNTY PENNSYLVANIA...
  WESTERN MONTOUR COUNTY PENNSYLVANIA...
  PERRY COUNTY PENNSYLVANIA...
  SNYDER COUNTY PENNSYLVANIA...
  UNION COUNTY PENNSYLVANIA...
  NORTHWESTERN YORK COUNTY PENNSYLVANIA...
  WESTERN NORTHUMBERLAND COUNTY PENNSYLVANIA...
  EASTERN CENTRE COUNTY PENNSYLVANIA...
  SOUTHERN LYCOMING COUNTY PENNSYLVANIA...
  EASTERN CLINTON COUNTY PENNSYLVANIA...

* UNTIL 630 AM EDT

* AT 532 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM 
  HYNER TO CENTRE HALL TO NEWTON HAMILTON TO BERKELEY
  SPRINGS...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING DAMAGING   WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS INCLUDED IN THE WARNING...
  CAMP HILL...CARLISLE...CHAMBERSBURG...ENOLA...GETTYSBURG...
  GREENCASTLE...HARRISBURG...JERSEY SHORE...LEWISBURG...LEWISTOWN...
  LOCK HAVEN...MECHANICSBURG...MIFFLINBURG...MILTON...
  MONTOURSVILLE...NORTHUMBERLAND...SELINSGROVE...SHIPPENSBURG...
  SUNBURY AND WAYNESBORO.

OTHER NOTABLE LOCATIONS IN THE WARNING... LITTLE LEAGUE WORLD SERIES
COMPLEX...GETTYSBURG NATIONAL MILITARY PARK...TUSSEY MOUNTAIN SKI
AREA...WHITETAIL SKI AREA...LIBERTY MOUNTAIN RESORT...BUCKNELL
UNIVERSITY...LOCK HAVEN UNIVERSITY...GETTYSBURG COLLEGE...MESSIAH
COLLEGE...SHIPPENSBURG UNIVERSITY...PENN STATE DICKINSON SCHOOL OF
LAW AND PENN STATE MONT ALTO.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 168 AND 238...I-70 BETWEEN
MILE MARKERS 155 AND 170...I-80 BETWEEN MILE MARKERS 159 AND 222...
I-81 BETWEEN MILE MARKERS 1 AND 67...I-99 BETWEEN MILE MARKERS 80 AND
85...I-180 BETWEEN MILE MARKERS 1 AND 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BRIEF PERIOD OF VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF 
SEVERE THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AND POOR DRAINAGE 
AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4037 7796 4083 7777 4136 7771 4141 7675
      4135 7665 4075 7667 4027 7689 3972 7722
      3972 7834
TIME...MOT...LOC 0934Z 272DEG 45KT 4134 7755 4083 7760
          4036 7780 3965 7822

$$

FORECASTER: JUNG
1 follow-up statement
127 
WWUS51 KCTP 011009
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 AM EDT FRI NOV 1 2013

PAC027-035-057-061-087-011018-
/O.CAN.KCTP.SV.W.0196.000000T0000Z-131101T1030Z/
FULTON PA-HUNTINGDON PA-MIFFLIN PA-CENTRE PA-CLINTON PA-
609 AM EDT FRI NOV 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...CENTRE...MIFFLIN...
HUNTINGDON AND FULTON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4069 7730 4100 7720 4104 7714 4111 7721
      4138 7725 4141 7675 4134 7665 4075 7667
      4027 7689 3972 7722 3972 7805
TIME...MOT...LOC 1008Z 272DEG 45KT 4138 7699 4081 7704
          4034 7724 3962 7778

$$

PAC001-041-043-055-067-081-093-097-099-109-119-133-011030-
/O.CON.KCTP.SV.W.0196.000000T0000Z-131101T1030Z/
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-MONTOUR PA-
PERRY PA-SNYDER PA-UNION PA-YORK PA-NORTHUMBERLAND PA-LYCOMING PA-
609 AM EDT FRI NOV 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR LYCOMING...NORTHUMBERLAND...YORK...UNION...SNYDER...PERRY...
MONTOUR...JUNIATA...FRANKLIN...DAUPHIN...CUMBERLAND AND ADAMS
COUNTIES...

AT 604 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COGAN STATION TO MIDDLEBURG TO LANDISBURG TO 11 MILES
SOUTH OF CLAYLICK...MOVING EAST AT 50 MPH.

LOCATIONS INCLUDED IN THE WARNING...
WILLIAMSPORT...MONTOURSVILLE...MIFFLINBURG...LEWISBURG...
GETTYSBURG...SUNBURY...NORTHUMBERLAND...MILTON...SELINSGROVE...
SHIPPENSBURG...MECHANICSBURG...ENOLA...CARLISLE...CAMP HILL...
WAYNESBORO...GREENCASTLE...CHAMBERSBURG...MUNCY...MONTGOMERY AND
LOYALSOCKVILLE.

OTHER NOTABLE LOCATIONS IN THE WARNING... LITTLE LEAGUE WORLD SERIES
COMPLEX...GETTYSBURG NATIONAL MILITARY PARK...WHITETAIL SKI AREA...
LIBERTY MOUNTAIN RESORT...BUCKNELL UNIVERSITY...GETTYSBURG COLLEGE...
MESSIAH COLLEGE...SHIPPENSBURG UNIVERSITY...PENN STATE DICKINSON
SCHOOL OF LAW AND PENN STATE MONT ALTO.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 194 AND 238...I-80 BETWEEN
MILE MARKERS 195 AND 222...I-81 BETWEEN MILE MARKERS 1 AND 67...I-180
BETWEEN MILE MARKERS 1 AND 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4069 7730 4100 7720 4104 7714 4111 7721
      4138 7725 4141 7675 4134 7665 4075 7667
      4027 7689 3972 7722 3972 7805
TIME...MOT...LOC 1008Z 272DEG 45KT 4138 7699 4081 7704
          4034 7724 3962 7778

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 5:22 AM EDT, 16 minutes earlier.

Area forecast discussion, Nov 1, 5:22 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 AM EDT FRI NOV 1 2013

.SYNOPSIS...
THE SHORT TERM ISSUE IS THE DEEP CYCLONE TRACKING TO OUR NORTH
AND THE STRONG FRONT WHICH WILL PRODUCE RAIN AND GUSTY WINDS EARLY
FRIDAY. BEHIND THE FRONT A TROUGH WILL DEVELOP OVER THE EAST AND
GET REINFORCED WITH COLDER AIR SATURDAY-SUNDAY. THIS TROUGH IS
PROGRESSIVE AND HEIGHTS SHOULD RISE AS DEEP TROUGH DEVELOPS IN THE
SOUTHWEST AND OUR COLD WEEKEND TROUGH TRACKS TO OUR EAST. THE 500
MB HEIGHTS SHOULD BE ABOVE NORMAL MOST OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 10 AM THIS MORNING/...
UPDATED FORECAST WITH EMPHASIS ON THE WINDS ALONG AND BEHIND THE
FRONT. MODEST TEMPERATURE AND QPF TWEAKS AND KEPT THE MENTION OF
ISOLATED THUNDER. MOST OF THE ACCUMULATING RAINFALL WILL FALL IN
THIS PERIOD AND SHOULD END IN THIS PERIOD IN WESTERN AREAS. SOME
RAINFALL COULD LINGER INTO LATE MORNING OR EARLY AFTERNOON IN THE
EXTREME EASTERN AREAS.

KEY TO THE FORECAST IS THE RAPID CYCLONE TRACKING ACROSS THE LAKES
WITH -4 TO -5 SIGMA MEAN SEA LEVEL PRESSURE ANOMALIES. THE STRONG
GRADIENT AHEAD OF THIS SYSTEM IS PRODUCING WINDS IN THE 70-80KT
RANGE AHEAD OF THE COLD FRONT. THE TOTAL WIND ANOMALIES IN THE
MODELS-GEFS-SREF-NAEFS ARE ALL +5 OR GREATER SIGMA LEVEL
OVERNIGHT. IN THE NAEFS THE WINDS OF THIS MAGNITUDE HAVE ABOUT A
30 YEAR RETURN PERIOD. EXTREMELY RARE.

OUTSIDE OF CONVECTION IT IS OFTEN HARD TO GET WINDS AHEAD OF COLD
FRONTS TO THE SURFACE.

ALONG AND BEHIND THE FRONT THE 850 HPA WINDS ARE NOT AS STRONG BUT
STILL +3 TO +4 SIGMA AND 50-60KTS. WITH THE SLOPED ISENTROPES
THERE IS A HIGHER PROBABILITY OF MIXING THESE WINDS TO THE
SURFACE. FRONTAL PASSAGE IN WEST SHOULD BE A FEW HOURS EITHER
SIDE OF 6AM. THERE IS ALSO AN ISALLOBARIC HIGH FORECAST TO BE
ABOUT 8-9 MB OVER OH AND WESTERN PA AND A STRONG ISALLOBARIC
GRADIENT OVER CENTRAL PA IN THE 5AM TO ABOUT 2 PM TIME RANGE. THIS
FAVORS A PERIOD OF STRONG GUSTY WINDS BEHIND THE FRONT.

MOST AREAS IN CENTRAL PA WILL SEE WIND GUSTS IN THE 30-39 KT
RANGE. WE ISSUED A HIGH WIND ADVISORY FOR THE WESTERN MOUNTAINS
AND NORTHERN TIER. HIGHEST PROBABILITY FOR WINDS OVER 40 KTS WOULD
BE IN HIGHER ELEVATIONS AND JUST TO THE LEE OF THE HIGHER
ELEVATIONS. IN THIS THE LEE SLOPES WOULD BE THE EASTERN SLOPES.

&&

.SHORT TERM /10 AM THIS MORNING THROUGH 6 PM SATURDAY/...
THE GUSTY WINDS WILL CONTINUE INTO THIS PERIOD BUT WILL DIMINISH
WEST TO EAST IN THE AFTERNOON AND INTO THE EVENING. THE THREAT OF
WIND GUSTS OVER 40KTS SHOULD END AROUND NOON.

ALL SHORT RANGE GUIDANCE IMPLIES LOW PROBABILITY OF RAIN IN WEST
AND NOT MUCH OF RAIN THREAT IN THE EAST MUCH AFTER ABOUT NOON. A
GUSTY LATE MORNING AND EARLY AFTERNOON.

THE AIR BEHIND THE FRONT IS NOT VERY COLD. SHOULD BE AT LEAST
PARTLY SUNNY...SOME LOCATIONS WILL BE SUNNY WITH CLOSE TO NORMAL
TEMPERATURES. A BIT WINDY...NOT A GOOD DAY TO BICYCLE OR RAKE LEAVES...BUT
OTHERWISE SHOULD BE A NICE DAY OVER MOST OF THE AREA AND THE WINDS
SHOULD REALLY ABATE BY EVENING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
TROUGH BUT PROGRESSIVE UPPER FLOW PATTERN WILL DOMINATE THE
EASTERN U.S. INTO THE WEEKEND BEFORE HEIGHTS RISE EARLY NEXT WEEK. A
SUBTROPICAL RIDGE IS FORECAST TO BUILD INTO THE SOUTHEAST COAST
NEXT WEEK AS WELL AS MORE SHORTWAVE ENERGY DIGS INTO THE WESTERN AND
CENTRAL PARTS OF THE COUNTY.

THE MAIN MID-UPPER TROUGH AXIS WILL SHIFT EWD FROM THE GRT LKS
INTO THE NORTHEAST STATES SAT NGT INTO SUNDAY. THE DEVELOPING NW
FLOW WILL DIRECT SEASONABLY COLD AIR DOWNWIND OF THE LAKES AND
PROMOTE LAKE EFFECT RAIN/SNOW SHOWERS OVER THE WESTERN HIGHLANDS
AND CENTRAL MTNS...PRIMARILY LATER SATURDAY INTO EARLY SUNDAY.
HIGH PRES BUILDING INTO THE AREA SHOULD SPELL AN END TO THIS
ACTIVITY BY SUNDAY NIGHT. THE SFC RIDGE AXIS WILL MIGRATE EWD FROM
THE CNTRL APLCHNS TO ALONG THE NORTHEAST /MID-ATLC COAST THRU
EARLY NEXT WEEK. VEERING LOW- LEVEL FLOW TO THE EAST-SE MAY LEAVE
THE AREA SUSCEPTIBLE TO SOME LOW CLOUDS WITHIN A MARITIME FLOW
REGIME.

WITH THE RIDGING AT THE SFC AND ALOFT...EXPECT ANY SIGNIFICANT PCPN
TO REMAIN WEST OF PA THRU MIDWEEK. CLEAR SKIES SHOULD LEAD TO
CLEAR SKIES AND COLD MORNINGS MONDAY AND TUESDAY...FOLLOWED BY
QUICKLY MODERATING TEMPS BY MID WEEK.

&&

.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
A STRONG COLD FRONT WILL CONTINUE TO SWEEP THROUGH THE AREA
THROUGH 13Z FROM WEST TO EAST. EXPECTING A BAND OF MVFR TO IFR
CIGS AND VSBYS TO ACCOMPANY THE FRONT...WITH A SHARP...WELL
DEFINED CONVECTIVE LINE...THEN A FAIRLY RAPID RETURN TO MVFR THEN
VFR CONDITIONS IN MOST AREAS.

BIGGER STORY IS STRONG WIND FIELDS AHEAD...ALONG AND BEHIND FRONT.
GOOD LLWS CONDITIONS ACROSS ALL TAF LOCATIONS...WITH VERY STRONG
LL SOUTHERLY JET OF 50-70 KTS AHEAD OF THE FRONT. WIND GUSTS OF
40-50 KNOTS WILL LIKELY ACCOMPANY THE FRONT...WITH A WIND SHIFT
FROM SOUTH TO WSW. GUSTY WINDS OF 30-40 KTS FROM THE WSW WILL
FOLLOW FROPA...SO EVEN THOUGH LLWS PRETTY MUCH ENDS A FEW HOURS
AFTER FROPA...WINDS SFC AND ALOFT WILL STILL BE VERY STRONG WITH
GOOD MIXING TO THE SURFACE.

CURRENT TIMING OF FROPA IS ABOUT 0930Z AT KUNV AND 11Z- 13Z
KIPT/KMDT.

QUICK DROP OFF IN WINDS LATER THIS AFTERNOON AND EVENING...WITH A
RETURN TO VFR CONDITIONS. WINDS SHIFTING MORE TO THE WEST LATER
FRIDAY NIGHT INTO EARLY SATURDAY MAY RESULT IN A RETURN TO MVFR
CIGS ACRS THE WRN TAFS.

OUTLOOK...
SAT...SCT/NMRS LK EFF SHRA NW...MVFR LIKELY. VFR SE. GUSTY WNW WINDS.
SUN...MVFR/LK EFF -SHRA SHRA NW EARLY...THEN BCMG VFR.
MON-TUE...MAINLY VFR UNDER SFC HIGH PRES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON EDT TODAY FOR PAZ004>006-010>012-017-
018-024-033-037-041-042.
WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ019-025>028-
034>036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM/CERU
SHORT TERM...GRUMM
LONG TERM...LAMBERT/GARTNER
AVIATION...JUNG/COLBERT
Hazardous weather outlook, Nov 1, 5:33 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 AM EDT FRI NOV 1 2013

PAZ004-005-010-017-024-033-020945-
WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-SOMERSET-
533 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ011-020945-
CAMERON-
533 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-012-018-037-041-042-020945-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-
SULLIVAN-
533 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-020945-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
533 AM EDT FRI NOV 1 2013

...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 1, 3:00 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 AM EDT FRI NOV 1 2013

PAZ004-010745-
WARREN PA-
300 AM EDT FRI NOV 1 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN COUNTY...

AT 255 AM EDT...AN AREA OF SHOWERS WAS MOVING INTO WESTERN WARREN
COUNTY. STRONG WINDS...GUSTING TO BETWEEN 40 AND 45 MPH FROM THE
SOUTH...WILL OCCUR OVER THE COUNTY WITH THESE SHOWERS. STRONGEST
WINDS WILL BE ACROSS HIGHER ELEVATIONS.

THIS WILL AFFECT GRAND VALLEY...TIDIOUTE...GARLAND...YOUNGSVILLE AND
SUGAR GROVE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

LAT...LON 4200 7892 4184 7891 4183 7895 4180 7895
      4162 7896 4165 7962 4179 7963 4200 7960

FORECASTER: JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 9:48 PM EDTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more16 hr
Nov 1, 3:00 AM EDTSpecial Weather StatementCTPWarren45 min
Nov 1, 4:12 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Somerset48 min
Nov 1, 4:22 AM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, McKean, Potter53 min
Nov 1, 4:59 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 6 more61 min
Nov 1, 5:13 AM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga62 min
Nov 1, 6:00 AM EDTSevere Thunderstorm WarningCTPLycoming, Tioga45 min
Nov 1, 6:29 AM EDTSevere Thunderstorm WarningCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 11 more61 min
Nov 1, 7:35 AM EDTSevere Thunderstorm WarningCTPLancaster, York55 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.